Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the Euclidean nature of four cyclic cubic fields

Authors: H. J. Godwin and J. R. Smith
Journal: Math. Comp. 60 (1993), 421-423
MSC: Primary 11R16; Secondary 11R04, 11R29, 11Y40
MathSciNet review: 1149291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the cyclic cubic fields with discriminants $ {103^2},{109^2},{127^2}$, and $ {157^2}$ are Euclidean

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R04, 11R29, 11Y40

Retrieve articles in all journals with MSC: 11R16, 11R04, 11R29, 11Y40

Additional Information

PII: S 0025-5718(1993)1149291-7
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia